# SDR SWAA2022013108365

- Difficulty date: August 19, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LWR LE PNL 521DB IS DELAMINATED AT 2 CORNERS. MARKED. / REPAIRED LEFT WING LOWER L/E PANEL #521DB IAW B737-700 SRM 51-70-080G-0 PARA 3 REV 62; RESTORED FINISH IAW B737 AMM 51-21-99-300-801 PARA E (6) TABLE REV 63
